English  |  正體中文  |  简体中文  |  Items with full text/Total items : 63183/95881 (66%)
Visitors : 4369332      Online Users : 175
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41627

    Title: On the relations between the Abel-type and Borel-type methods of summability
    Authors: Shawyer, B. L. R.;楊國勝;Yang, Gou-sheng
    Contributors: 淡江大學數學學系
    Date: 1970-10
    Issue Date: 2010-01-28 07:59:13 (UTC+8)
    Publisher: American Mathematical Society (AMS)
    Relation: Proceedings of the American Mathematical Society 26(2), pp.323-328
    DOI: 10.1090/S0002-9939-1970-0264276-7
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    0002-9939_26(2)p323-328.pdf435KbAdobe PDF730View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback